Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Central automorphisms of a finite$ p$-group


Author: Albert D. Otto
Journal: Trans. Amer. Math. Soc. 125 (1966), 280-287
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0204523-4
MathSciNet review: 0204523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. E. Adney, On the power of a prime dividing the order of a group of automorphisms, Proc. Amer. Math. Soc. 8 (1957), 627-633. MR 0087654 (19:386c)
  • [2] J. E. Adney and T. Yen, Automorphisms of a $ p$-group, Illinois J. Math. 9 (1965), 137-143. MR 0171845 (30:2072)
  • [3] N. Blackburn, On a special class of $ p$-groups, Acta Math. 100 (1958), 45-92. MR 0102558 (21:1349)
  • [4] W. Burnside, Theory of groups of finite order, 2nd ed., Dover, New York, 1955. MR 0069818 (16:1086c)
  • [5] H. Fitting, Die gruppe der zentralen automorphismen einer gruppe mit hauptreihe, Math. Ann. 114 (1937), 355-372. MR 1513144
  • [6] J. C. Howarth, On the power of a prime dividing the order of the automorphism group of a finite group, Proc. Glasgow Math. Assoc. 4 (1960), 163-170. MR 0117277 (22:8059)
  • [7] R. Ree, The existence of outer automorphisms of some groups. II, Proc. Amer. Math. Soc. 9 (1958), 105-109. MR 0094394 (20:912)
  • [8] W. R. Scott, On the order of the automorphism group of a finite group, Proc. Amer. Math. Soc. 5 (1954), 23-24. MR 0062121 (15:931a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204523-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society